advertisement
Question
Posted by: lynn | 2011/01/31

Low Blood Pressure

I have always had a history of fainting and had to be on medication when i was in high school. Now im 38 and recently have the same problem coming up, except, my blood pressure is dropping to a low 70/40 and 60/40. To the point were i get nausius and my tongue gets a strange sensation of pins and needles, my face feels numb, my eyes droop. and my arms really feel strange numb. my balance is terrible. I have been on ant- dep. for a while. and stopped around two years ago. i feel im really coping well, but my doc insists that i should go back on them, and that this will solve the problem. i get a strange cold feeling also in the back of my head. when the symtoms are there, and the drop takes place. i really dont want to be on the anti dep. meds, and feel that his should be treated as a fisical problem, instead of a mental one. i am not depressed. should i consult someone else. he has tested me on Epitec and depramil this weekend. I stopped the meds on saterday, as i found it real hard to manage with my children and felt like a zombi. i am back at work today, if all else fails he wants to send me to Kalafong to have all sorts of tests done, and scans. what can i do? Pls help. or advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lynn
I agree with you that a physical cause should be excluded. Have you had an ECG to determine if you have an irregular heartbeat or signs of heart failure that may cause the low blood pressure? Other things that need to be looked at are thyroid function, adrenal gland function, bloodsugar. I think you should be referred to a physician for further examinations.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/01/31

Hallo Lynn
I agree with you that a physical cause should be excluded. Have you had an ECG to determine if you have an irregular heartbeat or signs of heart failure that may cause the low blood pressure? Other things that need to be looked at are thyroid function, adrenal gland function, bloodsugar. I think you should be referred to a physician for further examinations.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement